# SDR SWIA20240809611

- Difficulty date: June 11, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 50,279 hours, 33,483 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM SKIN ON RH AT WS128.00 CHAFFED.     (C-CHECK RO 8/7/2024)    PERFORMED BLENDED OUT AND EVALUATED DAMAGE AT BOTTOM SKIN RH WS128.00, MESUAREMENTS ARE: ORIGINAL THICKNESS: 0.125", MATERIAL LOSS: 0.005", REMAINING MATERIAL: 0.120", FOUND TO BE WHITH IN LIMITS IAW REO 670-57-21-982 REV-- DATE: 2024-07-10. CRJ 700 SRM 57-00-01, 51-26-01. PERFORMED INSPECTION BY BARON NDT, LLC FAA CRS#5NDR545D, REPORT #S071024-1 P.O. NUMBER: 172573 DATE: 10-JUL-24, SEE REPORT FOR DETAILS.THE AIRCRAFT MUST NOT BE OPERATED BEYOND 12 MONTHS FROM THE ISSUE DATE OF THIS REPAIR. CAL TOOL: FLAPPER PEEN KIT ID: FSA-0045 DATE: JAN-2025 DEPTH GAUGE: AV-6696 JAN-2025
